Exact solutions of the (2+1 )-dimensional Zakharov-Kuznetsov modified equal width equation using Lie group analysis

C. M. Khalique*, K. R. Adem

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

59 Citations (Scopus)

Abstract

This paper obtains the solution of the (2+1)-dimensional Zakharov-Kuznetsov modified equal width equation. The Lie group analysis is used to carry out the integration of this equation. The solutions obtained include the topological, non-topological soliton solution, cnoidal waves and the traveling wave solutions.

Original languageEnglish
Pages (from-to)184-189
Number of pages6
JournalMathematical and Computer Modelling
Volume54
Issue number1-2
DOIs
Publication statusPublished - Jul 2011
Externally publishedYes

Keywords

  • Lie symmetries
  • Solitons
  • Zakharov-Kuznetsov modified equal width equation

Fingerprint

Dive into the research topics of 'Exact solutions of the (2+1 )-dimensional Zakharov-Kuznetsov modified equal width equation using Lie group analysis'. Together they form a unique fingerprint.

Cite this